My three month old daughter is taking Prevacid. Her doctor told me to break open the capsule and feed it to her with applesauce. She hasn't had a bowl movement in two days. Has anyone else had this problem?
12 Sep 2012
Constipation is a common side effect of Prevacid. I suggest you let your doctor know about it.
- Prevacid Information for Consumers
- Prevacid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prevacid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is this a result?
1 answer • 11 Dec 2011
I started taking it when I had a disc problems with subsequent surgery and was taking pain meds. The pain pills exacerbated the constipation. Doctor ...
3 answers • 4 May 2013
This is my 4th day of taking 30mg once per day of Prevacid. I have developed dry throat, periodic stomach pain and diarrhea. Can this be from the ...
2 answers • 20 Sep 2013
I have been taking prevacid for over a year can this constant use be detrimental?
0 answers • 12 Aug 2014